# SDR CALA2023101603075

- Difficulty date: October 12, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR HAS LIQUID INGRESS AT 16FT 8IN FROM I/B END 4 1/2IN FROM T/E, 2IN DIAMETER, LOWER SIDE "REPAIR BEFORE NEXT FLIGHT" S UPPORT TASK ON HAECO LCQ NR9296787/40787 REPAIRED LH ELEVATOR LOWER SKIN 200IN FROM I/B END 4.5IN FROM T/ E 2IN DIA ZONE 3 IAW A319 SRM 55-21-11-300-005 CAT A REPAIR.
